ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Weighted Approximation of Functions with Singularity by q-Baskakov Operators

Journal: IEIT Journal of Adaptive & Dynamic Computing (Vol.2012, No. 2)

Publication Date:

Authors : ; ;

Page : 5-11

Keywords : Baskakov Operator; Moduli of Smoothness; K-Functional; Approximation; Singularity.;

Source : Downloadexternal Find it from : Google Scholarexternal


By the weighted q-Baskakov operators, we approximate the class of functions with singularity in the point zero of the approximation order in this paper. Firstly, we defined the functions with singularities q-Baskakov operators in the Soblev space by point wise approximation and simultaneous approximation, while redefine modulus of smoothness and K-functional, get some information on q-Baskakov operators in (0, + ∞) on the nature of the singularity functions. While taking advantage of re-definition of the second order modulus of smoothness and some important inequalities has been such a positive approach converse.

Last modified: 2013-01-14 15:46:14